Research Repository

Nonlinear H-Infinity method for control of wing rock motions

Shue, SP, Agarwal, RK and Shi, Peng ORCID: 0000-0003-2668-7616 (2000) Nonlinear H-Infinity method for control of wing rock motions. Journal of Guidance, Control, and Dynamics, 23 (1). 60 - 68. ISSN 0731-5090

Full text for this resource is not available from the Research Repository.

Abstract

Title on article: Nonlinear H∞ method for control of wing rock motions

Item Type: Article
Uncontrolled Keywords: nonlinear dynamics; nonlinear feedback control; Riccati inequality
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 03 Aug 2018 03:25
Last Modified: 03 Sep 2018 06:50
URI: http://vuir.vu.edu.au/id/eprint/36647
DOI: 10.2514/2.4487
ePrint Statistics: View download statistics for this item
Citations in Scopus: 27 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar